View Single Post
Old 11-03-2011, 03:20 AM   #6
cri222 cri222 is offline
Junior Member
(female)
 
cri222's Avatar
 
Join Date: Oct 2011
Location: ireland
Posts: 13
cri222 HB User
Wink Re: Lamictal causing increased mania?

hey minerva good to hear from you,

sounds to me that your defiantly in the middle of some sort of episode wheather thats mania or depression but somethin is goin on,i was like that last week were i didnt no if i was coming or going couldnt concentrate on what people were saying snapping at the kids and so on and the cycling was terrible... to my relief it passed and i defiantly think its the ablify that helped especially with the cycling,ive actually slept properly the last 3 nights for the first time in months which is a big improvement for me.im on 5mg of ablify so i would think you might need to up your dose especailly as your in such a bad place at the min your on lamictal are'nt you?
regards to the stress of work if its going to end with you in hospital which is my worst nightmare i would be doing some serious thinking and talking with your husband because you will defiantly be no use to anyone especially your kids if you get any worse than you already are,is there no help from the government for money etc so you can take some time off because by what you said your goin to end up having to take it anyway if you dont get better.
give the ablify a week or 2 to start working if you dont feel any different ask your pdoc to increase the dose,let me no how your doin
take care thinkin of you x

 
The following user gives a hug of support to cri222:
tinkerbell45 (11-06-2011)